# SDR 99ZZZX4586

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 407030734103
- Condition: Cracked
- Location: Fuselage
- Part time: 2,999 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAILROTOR DRIVESHAFT REPLACEMENT.  OIL COOLER BLOWER DECK IS CRACKED AND THE OIL COOLER TRANSITION DUCT IS CRACKED.
